# SDR USAABB08158

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

FLT 1100 - FL 350, WITH LT PACK ON MEL, FLT RECEIVED AN EICAS WARNING "CAB ALT".  RT PACK INDICATED NORMAL.  BEGAN DESCENT DONNED O2 MASKS AND DECLARED AN EMERGENCY. CABIN O2 MASKS NOT DEPLOYED.  DESCENDED TO 10,000 FT. TURNED ON LT PACK AND RECEIVED NORMAL CABIN PRESSURE. FLT CONTINUED AT 15,000 FT AND LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED A SINGLE PACK CONFIDENCE CHECK. OPS CHECKED GOOD.
